# SDR IPXA1568594

- Difficulty date: August 3, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 20,613 hours, 14,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141N99109
- Condition: Corroded
- Location: Bs 297-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK,  LONGITUDINAL STIFFENER CORRODED BS 297-310, LBL 20.     REPLACED STIFFENER.
